# SDR CALA2017012300172

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 47,336 hours, 20,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2878
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMERGENCY RT MESSAGE AFTER COMPLETION OF CABIN EMERGENCY LIGHT OPERATIONAL CHECK. REPLACED THE POWER SUPPLY IAW MM 33-51-38, OPS CHECKED GOOD.
